The reversible magnetic susceptibility of the thermomagnetized magnetite
Doklady Akademii Nauk, Tome 296 (1987) no. 4, pp. 816-819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_4_a10,
author = {A. S. Bol'shakov and Yu. K. Vinogradov},
title = {The reversible magnetic susceptibility of the thermomagnetized magnetite},
journal = {Doklady Akademii Nauk},
pages = {816--819},
year = {1987},
volume = {296},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_4_a10/}
}
A. S. Bol'shakov; Yu. K. Vinogradov. The reversible magnetic susceptibility of the thermomagnetized magnetite. Doklady Akademii Nauk, Tome 296 (1987) no. 4, pp. 816-819. http://geodesic.mathdoc.fr/item/DAN_1987_296_4_a10/